Genus dependence of the number of (non-)orientable surface triangulations

Journal article


Publication Details

Author(s): Krüger B, Mecke K
Journal: Physical Review D
Publisher: AMER PHYSICAL SOC
Publication year: 2016
Volume: 93
Journal issue: 8
ISSN: 2470-0010


Abstract

which might guide a mathematician's proof for the exact asymptotics.


FAU Authors / FAU Editors

Krüger, Benedikt
Lehrstuhl für Theoretische Physik
Mecke, Klaus Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Krüger, B., & Mecke, K. (2016). Genus dependence of the number of (non-)orientable surface triangulations. Physical Review D, 93(8). https://dx.doi.org/10.1103/PhysRevD.93.085018

MLA:
Krüger, Benedikt, and Klaus Mecke. "Genus dependence of the number of (non-)orientable surface triangulations." Physical Review D 93.8 (2016).

BibTeX: 

Last updated on 2019-20-03 at 15:38